# SDR FDEA2019062031327

- Difficulty date: June 3, 2019
- Submitted: June 20, 2019
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47836
- Aircraft time: 101,928 hours, 31,284 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AGA7551504
- Condition: Corroded
- Location: Bs 1821-2007
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO - FLOOR SUPPORT EXFOLIATED CORROSION FON FLOOR BOARD LAND REMOVED AND REPLACE DAMGED FLOOR SUPPORT REF DAC DWG AGA7544
